# SDR DALA2024061806171

- Difficulty date: June 18, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N990AT
- Make and model: Boeing 717-200
- Aircraft serial: 55134
- Aircraft time: 58,629 hours, 41,931 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE, FOUND THE EMERGENCY LIGHTS IN AFT CABIN AT ROWS 24-29, TO BE INOPERATIVE. MAINTENANCE REPLACED THE AFT CABIN BATTERY PACK PER B717 AMM 33-55. OPERATIONAL CHECK WAS NORMAL. THE AIRCRAFT IS OK FOR SERVICE. (LP #5640369)
